# SDR 2008UALA01615

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,824 hours, 34,243 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Rear Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE FROM COFFEEMAKER IN REAR GALLEY.  UNABLE TO DUPLICATE SMOKE. REMOVED BOTH AFT GALLEY C-MS AND INSPECTED BOTH AS WELL AS ALL ELECTRICAL COMPTS. NO FAULTS NOTED. NO EVIDENCE OF BURNING. BOTH C-M,S OPS NORMAL.  AC OK FOR SERVICE.
